Skip to main content Accessibility help
×
×
Home

COMPUTABILITY AND UNCOUNTABLE LINEAR ORDERS II: DEGREE SPECTRA

  • NOAM GREENBERG (a1), ASHER M. KACH (a2), STEFFEN LEMPP (a3) and DANIEL D. TURETSKY (a4)

Abstract

We study the computable structure theory of linear orders of size $\aleph _1 $ within the framework of admissible computability theory. In particular, we study degree spectra and the successor relation.

Copyright

References

Hide All
[1]Ash, Christopher J., Jockusch, Carl G. Jr., and Knight, Julia F., Jumps of orderings. Transactions of the American Mathematical Society, vol. 319 (1990), no. 2, pp. 573599.
[2]Ash, Christopher J. and Knight, Julia F., Pairs of recursive structures. Annals of Pure and Applied Logic, vol. 46 (1990), no. 3, pp. 211234.
[3]Chong, Chi Tat and Wang, Wei, Hyperimmune-free degrees beyond ω, in preparation.
[4]Downey, Rodney G. and Knight, Julia F., Orderings with αth jump degree 0(α). Proceedings of the American Mathematical Society, vol. 114 (1992), no. 2, pp. 545552.
[5]Downey, Rodney G., Lempp, Steffen, and Wu, Guohua, On the complexity of the successivity relation in computable linear orderings. Journal of Mathematical Logic, vol. 10 (2010), vol. 1–2, pp. 8399.
[6]Downey, Rodney G. and Moses, Michael F., Recursive linear orders with incomplete successivities. Transactions of the American Mathematical Society, vol. 326 (1991), no. 2, pp. 653668.
[7]Frolov, Andrey N., Presentations of the adjacency relation of a computable linear order. Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, vol. 7 (2010), pp. 6474.
[8]Frolov, Andrey N., Kalimullin, Iskander Sh., Harizanov, Valentina S., Kudinov, Oleg V., and Miller, Russell G., Spectra of high nand non-low ndegrees. Journal of Logic and Computation, vol. 22 (2012), no. 4, pp. 755777.
[9]Goncharov, Sergey S., Harizanov, Valentina S., Knight, Julia F., McCoy, Charles F. D., Miller, Russell G., and Reed Solomon, D., Enumerations in computable structure theory. Annals of Pure and Applied logic, vol. 136 (2005), no. 3, pp. 219246.
[10]Greenberg, Noam, Kach, Asher M., Lempp, Steffen, and Turetsky, Daniel D., Computability and uncountable linear orders, part I: computable categoricity, this Journal, vol. 80 (2015), no. 1, pp. 116144.
[11]Greenberg, Noam and Knight, Julia F., Computable structure theory using admissible recursion theory on ω 1, Effective mathematics of the uncountable (Greenberg, Hirschfeldt, Miller, Hamkins, editors), Lecture Notes in Logic, Association for Symbolic Logic and Cambridge University Press, pp. 5080, 2013, to appear.
[12]Jockusch, Carl G. Jr. and Soare, Robert I., Degrees of orderings not isomorphic to recursive linear orderings. Annals of Pure and Applied Logic, vol. 52 (1991), no. 1-2, 3964. International Symposium on Mathematical Logic and its Applications (Nagoya, 1988).
[13]Knight, Julia F., Degrees coded in jumps of orderings, this Journal, vol. 51 (1986), no. 4, pp. 10341042.
[14]Miller, Russell G., The ${\rm{\Delta }}_2^0 $-spectrum of a linear order, this Journal, vol. 66 (2001), no. 2, pp. 470486.
[15]Moses, Michael F., Recursive linear orders with recursive successivities. Annals of Pure and Applied Logic, vol. 27 (1984), no. 3, pp. 253264.
[16]Gordon Rice, H., Recursive and recursively enumerable orders. Transactions of the American Mathematical Society, vol. 83 (1956), pp. 277300.
[17]Richter, Linda Jean, Degrees of structures, this Journal, vol. 46 (1981), no. 4, pp. 723731.
[18]Sacks, Gerald E., Higher recursion theory, Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1990.
[19]Takeuti, Gaisi, On the recursive functions of ordinal numbers. Journal of the Mathematical Society of Japan, vol. 12 (1960), pp. 119128.
[20]Uspenskii, Vladimir A., Some notes on recursively enumerable sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik, vol. 3 (1957), pp. 157170.
[21]Wehner, Stephan, Enumerations, countable structures and Turing degrees. Proceedings of the American Mathematical Society, vol. 126 (1998), no. 7, pp. 21312139.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed